Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Weight loss for arthritis patients - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Weight Loss
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions

Doctor :   hi
Doctor :   how can i help you
User :   hi
Doctor :   hello
User :   i am over weight. My age is 50 and i am 84 Kg.especially my thigh and stomach is bulk what to do for this?
User :   doctor r u there?
Doctor :   yes
Doctor :   what is your height
User :   5.4
Doctor :   Your desirable body weight is between 53 - 58 Kgs.
User :   ys. i am doing excercises and bit walking too.
Doctor :   do you have any medical problems like thyroid
User :   not sure. but having artherties problem
User :   also just check for sugar. i am having sugar too
Doctor :   are you taking any steroids for your arthritis
User :   no
Doctor :   ok
Doctor :   you need to take more of vegetables, fruits, salads, greens
User :   ok
User :   food restrictions anything is required? normally i avoid oily food
Doctor :   avoid junk foods, sweets, bakery products, soft drinks
User :   ok
Doctor :   avoid sugar for coffee, tea
User :   any medicine u prescribe for wait loss
Doctor :   medications are not prescribed usually for weight loss
Doctor :   you can reduce weight by having healthy foods, exercises

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor